# SDR SWAA2025090811674

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 56,076 hours, 36,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SCUFF PLATE HAS MISSING MATERIAL AND SHARP EDGE.  R&R FWD CARGO DOOR SCUFF PLATE REF AMM 25-52-10.   COMPLETED R&R OF FWD CARGO DOOR SCUFF PLATE REF AMM 53-11-02.
